Dec 8, 2006
Since first discovering I'm pos over 5 yrs ago with VL 80000+ and CD4 at 200, I have been on Sustiva, Videx and Epivir. I'm now 36. My VL became undectable immediately after starting HAART & has remained undectable ever since. However my CD4 never rise, always oscillating between only 300 & 400. My doctor says the percentage is good, always between 30 & 35 % After an experimental EMG, I was told I had minor PN but my only symptoms are an occasional foot sore and "sleeping" feet which does seem to be getting more frequent and starting to worry me. Other than some fatigue and Sustiva's side effects, I'm okay. My doc seems very pleased with my labs, but I wonder about the low CD4 and PN. Is my regimen really working well or should I be concerned?
| Response from Dr. Holodniy
Your regimen is indeed working well. I would recommend stopping the videx, which is most likely the source of your peripheral neuropathy, and make a minor modification of your regimen. I would suggest switching to Atripla which contains sustiva, emtricitabine (a first cousin of epivir) and tenofovir and is one pill (with all 3 meds in it) taken once daily. This should help with neuropathy and simply your regimen to one pill once a day.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of HIV?
- White Tongue Could I Have Acute HIV Infection
- Burning Penis After Touching Vagina Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Rash After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.